Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ESTIMATEUR CONSISTANT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 547

  • Page / 22

Export

Selection :

  • and

A REPLY TO PROFESSORS MAASOUMI AND PHILLIPSHENDRY DF.1982; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1982; VOL. 19; NO 2-3; PP. 203-213; BIBL. 15 REF.Article

A CONSTANT ESTIMATOR OF THE PARAMETERS OF CONTINUOUS COMPOUND DISTRIBUTION FUNCTIONS.KEENHAN CHOI.1973; ANN. INST. STATIST. MATH.; JAP.; DA. 1973; VOL. 25; NO 3; PP. 521-532; BIBL. 10 REF.Article

CONSISTENCY IN GENERALIZED ISOTONIC REGRESSION.ROBERTSON T; WRIGHT FT.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 2; PP. 350-362; BIBL. 12 REF.Article

A NOTE ON THE CHARACTERIZATION OF CONSISTENTLY ESTIMABLE FUNCTIONSJILOVEC S.1973; APL. MAT.; CESKOSL.; DA. 1973; VOL. 18; NO 3; PP. 161-166; ABS. TCHEQUE; BIBL. 2 REF.Serial Issue

CONSISTENCY OF MAXIMUM LIKELIHOOD AND BAYES ESTIMATESSTRASSER H.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 5; PP. 1107-1113; BIBL. 8 REF.Article

ON CONSISTENT ESTIMATION OF AGE REPLACEMENT INTERVALS.INGRAM CR; SCHEAFFER RL.1976; TECHNOMETRICS; U.S.A.; DA. 1976; VOL. 18; NO 2; PP. 213-219; BIBL. 7 REF.Article

CONSISTENCY AND ASYMPTOTIC NORMALITY OF MAXIMUM LIKE LYHOOD ESTIMATORS.GOEL PK.1975; SCAND. ACTU. J.; SWED.; DA. 1975; NO 2; PP. 109-118; BIBL. 6 REF.Article

UNIFORM CONSISTENCY OF A HISTOGRAM DENSITY ESTIMATOR AND MODAL ESTIMATION.BOK KI KIM; VAN RYZIN J.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 4; PP. 303-315; BIBL. 14 REF.Article

SUR LA CONVERGENCE DES ESTIMATEURS RECURRENTS DU ZERO D'UNE FONCTION INCONNUENEVEL'SON MB.1975; PROBL. PEREDACHI INFORM.; S.S.S.R.; DA. 1975; VOL. 11; NO 2; PP. 68-83; BIBL. 8 REF.Article

ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATE IN THE INDEPENDENT NOT IDENTICALLY DISTRIBUTED CASE.PHILIPPOU AN; ROUSSAS GG.1975; ANN. INST. STATIST. MATH.; JAP.; DA. 1975; VOL. 27; NO 1; PP. 45-55; BIBL. 10 REF.Article

A CONSISTENT ESTIMATOR OF THE SLOPE IN A REGRESSION MODEL WITH ERRORS IN THE VARIABLES.KARNI E; WEISSMAN I.1974; J. AMER. STATIST. ASS.; U.S.A.; DA. 1974; VOL. 69; NO 345; PP. 211-213; BIBL. 8 REF.Article

FURTHER EVIDENCE ON THE ROBUSTNESS OF THE TOBIT ESTIMATOR TO HETEROSKEDASTICITYABBAS ARABMAZAR; SCHMIDT P.1981; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1981; VOL. 17; NO 2; PP. 253-258; BIBL. 4 REF.Article

CONSISTENCY AND IDENTIFIABILITYGABRIELSEN A.1978; J. ECONOMETR.; USA; DA. 1978; VOL. 8; NO 2; PP. 261-263; BIBL. 5 REF.Article

WEAK AND STRONG CONSISTENCY OF THE LEAST SQUARES ESTIMATORS IN REGRESSION MODELS.DRYGAS H.1976; Z. WAHRSCHEIN-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 34; NO 2; PP. 119-127; BIBL. 9 REF.Article

ON THE MAXIMUM LIKELIHOOD ESTIMATION OF STOCHASTICALLY ORDERED RANDOM VARIATES.ROBERTSON T; WRIGHT FT.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 528-534; BIBL. 8 REF.Article

ON THE METHOD OF MAXIMUM-LIKEHOOD FOR DEPENDENT OBSERVATIONS.BHAT BR.1974; J. R. STATIST. SOC., B; G.B.; DA. 1974; VOL. 36; NO 1; PP. 48-53; BIBL. 7 REF.Article

ON THE BEHAVIOR OF INCONSISTENT INSTRUMENTAL VARIABLE ESTIMA-TORSMAASOUMI E; PHILLIPS PCB.1982; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1982; VOL. 19; NO 2-3; PP. 183-201; BIBL. 19 REF.Article

CONSISTENT ESTIMATION OF A REGRESSION WITH ERRORS IN THE VARIABLES.SCHNEEWEISS H.1976; METRIKA; DTSCH.; DA. 1976; VOL. 23; NO 2; PP. 101-115; BIBL. 21 REF.Article

ESTIMATING THE DIMENSION OF A LINEAR MODELANDEL J; GARRIDO PEREZ M; INSUA NEGRAO A et al.1981; KYBERNETIKA; ISSN 0023-5954; CSK; DA. 1981; VOL. 17; NO 6; PP. 514-525; BIBL. 10 REF.Article

WEAK CONVERGENCE AND EFFICIENT DENSITY ESTIMATION AT A POINTKRIEGER AM; PICKANDS J III.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 5; PP. 1066-1078; BIBL. 14 REF.Article

CONSISTANCE DE L'ESTIMATEUR DES MOINDRES CARRES DANS DEUX MODELES DE REGRESSION NON PARAMETRIQUESIVANOV AV.1976; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1976; NO 1; PP. 104-112; ABS. ANGL.; BIBL. 3 REF.Article

NONPARAMETRIC ESTIMATION OF A SURVIVORSHIP FUNCTION WITH DOUBLY CENSORED DATA.TURNBULL BW.1974; J. AMER. STATIST. ASS.; U.S.A.; DA. 1974; VOL. 69; NO 345; PP. 169-173; BIBL. 22 REF.Article

ADMISSIBILITY IN FINITE PROBLEMSMEEDEN G; GHOSH M.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 846-852; BIBL. 9 REF.Article

EINIGE BEMERKUNGEN ZUR THEORIE DER MAXIMUM PROBABILITY SCHAETZER = QUELQUES REMARQUES SUR LA THEORIE DE L'ESTIMATEUR DE PROBABILITE MAXIMUMGROSSMANN W.1979; METRIKA; DEU; DA. 1979; VOL. 26; NO 3; PP. 129-137; ABS. ENG; BIBL. 7 REF.Article

ON MINIMUM DISTANCE ESTIMATORS FOR UNIMODAL DENSITIES.REISS RD.1976; METRIKA; DTSCH; DA. 1976; VOL. 23; NO 1; PP. 7-14; BIBL. 9 REF.Article

  • Page / 22